# SDR DALA2023050803585

- Difficulty date: May 7, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 13,880 hours, 1,621 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 4L DOOR INDICATION. CORRECTIVE ACTION: FOUND DEBRIS AND CLEANED. OPS CHK GOOD. (9979394)
